Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The rate of increase of real continuous solutions of certain algebraic functional equations


Author: K. L. Cooke
Journal: Trans. Amer. Math. Soc. 92 (1959), 106-124
MSC: Primary 39.00
MathSciNet review: 0107765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.00

Retrieve articles in all journals with MSC: 39.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0107765-8
PII: S 0002-9947(1959)0107765-8
Article copyright: © Copyright 1959 American Mathematical Society